# SDR COMA9660135

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 864806
- Condition: Malfunction
- Location: E/E Compt
- Part time: 684 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PROXIMITY SYSTEM FAULT MESSAGE ON EICAS.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.  PART TOTAL CYCLES, 612.
